# SDR SIMA200434901

- Difficulty date: December 12, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15484
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LOCATOR LIGHTS ABOVE THE GALLEY FOR THE PASSENGER DOOR AND SERVICE DOOR DO NOT ILLUMINATE.  REPLACED NR 1 EMERGENCY LIGHT BATTERY AND CHARGER IAW AMM.  OPERATIONAL CHECK GOOD IAW AMM.  AC RETURNED TO SERVICE.
